Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kenalog for Seasonal Allergies in PHA?
Apr 7, 2011

Hi - I have suffered from seasonal allergies for many years. Prior to becoming POZ my PCP gave me a kenalog shot in the spring to ward of seasonal allergies. Since becoming POZ I have not received the kenalog shots, but this spring is wreaking havoc on my body! I live in Colorado and it has been especially dry this winter where I live. But there is something in the air that is even causing my skin to itch, which is not typical. Is it safe for PHA to receive kenalog shots? My CD4 consistently hovers around 400 and VL is undetectable. Thank you, Sneezy

Response from Dr. Young

Hello Sneezy and thanks for your post.

Indeed has been a dry winter here on the Front Range. While steroids should be used carefully (in all, not just poz), I don't think that therapy with triamcinolone is contraindicated, especially given that it's worked well for you in the past. It's likely to be even safer knowing that you're on treatment with an undetectable viral load and CD4 count that is in the low-normal range.

Hope that helps. Be well, BY



Previous
tpha +ve or -ve
Next
Is it safe to crush or chew HIV meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement